RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 3, Pages 551–557 (Mi tvp554)  

This article is cited in 10 scientific papers (total in 10 papers)

Short Communications

Markov chains, skew products and ergodic theorems for “general” dynamic systems

V. I. Oseledets

Moscow

Abstract: In this paper some ergodic theorems for “general” dynamic systems where “time” is a locally compact group are proved. The method of summation used is connected with a random walk on the group.

Full text: PDF file (1337 kB)

English version:
Theory of Probability and its Applications, 1965, 10:3, 499–504

Bibliographic databases:

Received: 22.06.1964

Citation: V. I. Oseledets, “Markov chains, skew products and ergodic theorems for “general” dynamic systems”, Teor. Veroyatnost. i Primenen., 10:3 (1965), 551–557; Theory Probab. Appl., 10:3 (1965), 499–504

Citation in format AMSBIB
\Bibitem{Ose65}
\by V.~I.~Oseledets
\paper Markov chains, skew products and ergodic theorems for ``general'' dynamic systems
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 3
\pages 551--557
\mathnet{http://mi.mathnet.ru/tvp554}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=189123}
\zmath{https://zbmath.org/?q=an:0142.14405}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 3
\pages 499--504
\crossref{https://doi.org/10.1137/1110062}


Linking options:
  • http://mi.mathnet.ru/eng/tvp554
  • http://mi.mathnet.ru/eng/tvp/v10/i3/p551

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Kaimanovich, “Brownian motion on foliations: Entropy, invariant measures, mixing”, Funct. Anal. Appl., 22:4 (1988), 326–328  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Bufetov, “Operator Ergodic Theorems for Actions of Free Semigroups and Groups”, Funct. Anal. Appl., 34:4 (2000), 239–251  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. R. I. Grigorchuk, “An Ergodic Theorem for the Action of a Free Semigroup”, Proc. Steklov Inst. Math., 231 (2000), 113–127  mathnet  mathscinet  zmath
    4. G. Ya. Grabarnik, A. A. Katz, L. A. Shwartz, “On non-commutative ergodic type theorems for free finitely generated semigroups”, Vladikavk. matem. zhurn., 9:1 (2007), 38–47  mathnet  mathscinet  elib
    5. L. I. Rodina, “Invariantnye i statisticheski slabo invariantnye mnozhestva upravlyaemykh sistem”, Izv. IMI UdGU, 2012, no. 2(40), 3–164  mathnet
    6. Bufetov A. Klimenko A., “On Markov Operators and Ergodic Theorems for Group Actions”, Eur. J. Comb., 33:7, SI (2012), 1427–1443  crossref  isi
    7. L. S. Efremova, V. Zh. Sakbaev, “Notion of blowup of the solution set of differential equations and averaging of random semigroups”, Theoret. and Math. Phys., 185:2 (2015), 1582–1598  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    8. V. Zh. Sakbaev, “On the law of large numbers for compositions of independent random semigroups”, Russian Math. (Iz. VUZ), 60:10 (2016), 72–76  mathnet  crossref  mathscinet  isi  elib  elib
    9. L. S. Efremova, “Dynamics of skew products of interval maps”, Russian Math. Surveys, 72:1 (2017), 101–178  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    10. Yu. N. Orlov, V. Zh. Sakbaev, O. G. Smolyanov, “Feynman Formulas and the Law of Large Numbers for Random One-Parameter Semigroups”, Proc. Steklov Inst. Math., 306 (2019), 196–211  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:458
    Full text:174
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020